How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip, MD
Category: Cardiology
Satisfied Customers: 32221
Experience:  Yeard of experience in Critical Care Medicine
18722459
Type Your Cardiology Question Here...
tazechip is online now

i had a heart quadrupal by-pass two years ago, and in the last

Customer Question

i had a heart quadrupal by-pass two years ago, and in the last 6 weks I am getting deep heart palpations, and need my GTN spray- what is happening?
Submitted: 2 years ago.
Category: Cardiology
Expert:  tazechip replied 2 years ago.
Hi. We can continue after this if you need to but if you need the GTN spray for chest pain then quite possibly you're having angina and one or more or your bypasses may be obstructed or partially obstructed. If the palpitations are new for you this could signal that you've recently had a heart attack or are about to have one. You need to let your doctor know about this immediately and you need an ECG, cardiac enzyme levels, and possibly a stress test
tazechip and other Cardiology Specialists are ready to help you
Customer: replied 2 years ago.

I called the doctor and he is going to book me in with the Cardiologist asap.

I am not getting actual pains, just a deep palpitation.

Does this mean another operation?

Many thanks Jane

Expert:  tazechip replied 2 years ago.
OK Jane. Just palpitations alone don't necessarily mean another operation--this could be from an electrolyte imbalance and not a coronary artery problem. Let me know how it goes for you and please remember to rate my service to you
Customer: replied 2 years ago.

thank you doctor

Jane

Expert:  tazechip replied 2 years ago.
My pleasure Jane